# SDR VNAA9802014

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Poteniometer
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

WHEN THE CONDITION LEVERS WERE BROUGHT FORWARD FOR TAKEOFF, A NOSE STEERING FAIL WARNING OCCURRED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE IN AZO INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT INTO CAK.  THE FERRY FLIGHT TOOK PLACE WITHOUT ANY INCIDENT.  MAINTENANCE IN CAK INSPECTED AND  ADJUSTED THE NOSE STEERING POTENTIOMETERS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-51-00.
